# SDR 99ZZZX4704

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Engine: Pwa PW4060
- System (JASC): 7320 · Fuel Controlling System
- Part: Clamp
- Part number: BACC10GU107
- Condition: Chafed
- Location: Fadec
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED NR 1 AND NR 2 ENGINE PYLONS FOR FADEC WIRING CHAFE THROUGH AT CLAMPS.  FOUND CONDITION ON NR 1 ENGINE AND NOT NR 2 ENGINE PYLON.  FADEC WIRING CHAFED THROUGH THE SHIELDING TO THE CORE WIRES AT TWO CLAMP LOCATIONS.  PER THE LETTER, DAMAGE TO THE WIRES APPEARED TO BE THE RESULT OF ABRASION BETWEEN THE WIRE BUNDLES AND THE SOFT DUCTILE CLAMP MATERIAL HAD ERODED AWAY TO EXPOSE ITS METAL ENDOSKELETON.
